Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have chronic sinusitis and used intranasal steroids. Also have sensory neural loss. Permanent hearing loss?

I have chronic sinusitis and have used intranasal steroids for many ears.recently after a bout of heavy flu my hearing on lt. Ear has diminished.i went to my ENT who diognosed sensory neural loss.i have been put on high doses of corticosteroids with vitamin e and vasteral worry is can it lead to permanent hearing loss .
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, sensorineural hearing loss is usually not recoverable if delayed for treatment and use of high dose of steroids is helpful in recovery if started early in some patients. So, please get a fresh audiometry done after few days of steroids use. If no recovery in some days, I am afraid the loss is permanent and use of hearing aid required if there is significant loss.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor